Convergence estimates in simultaneous approximation by certain Srivastava-Gupta type operators
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
The present paper study the approximation properties of certain summation-integral type operators in simultaneous approximation, which is a generalization of the operators introduced by Srivastava and Gupta [22]. We obtain moment estimation and establish some direct results which include point-wise convergence, Voronovskaja type asymptotic formula and error estimate in terms of higher order modulus of continuity of function in simultaneous approximation for these operators.
Abstract
The present paper study the approximation properties of certain summation-integral type operators in simultaneous approximation, which is a generalization of the operators introduced by Srivastava and Gupta [22]. We obtain moment estimation and establish some direct results which include point-wise convergence, Voronovskaja type asymptotic formula and error estimate in terms of higher order modulus of continuity of function in simultaneous approximation for these operators.
참고문헌 (25)
- S. Araci, "On the extended Kims p-adic q-deformed fermionic integrals in the p-adic integer ring", Journal of Number Theory, 133, pp.3348~3361 (2013)
- S. Araci, "A Note on the Values of the Weighted q-Bernstein Poly-nomials and Weighted q-Genocchi numbers", Advances in Difference Equations, 2015, pp.30~ (2015)
- A. Aral, "Applications of q Calculus in Operator Theory" (2013), Springer
- T. Acar, "Rate of convergence for generalized Szasz operators", Bull. Math. Sci, 1(99113) (2011)
- N. Deo, "Faster rate of convergence on Srivastava-Gupta operators", Appl.Math. Comput, 218(1048610491) (2012)
- V. Gupta, "On simultaneous approximation by Szasz-Beta operators", Soochow G. Math, 21(1), pp.1~11 (1995)
- V. Gupta, "Direct Theorem in Simultaneous approximation for Szasz-Mirakyan Baskakov type operators", Kyungpook Math G, 41, pp.243~249 (2001)
- V. Gupta, "Simultaneous approximation by summation-integral type operators", Nonlinear Funct.Anal. Appl, 8(3), pp.399~412 (2003)
- V. Gupta, "Direct estimates in simultaneous approximation for BBS operators", Appl. Math. comput, 218, pp.11290~11296 (2012)
- V. Gupta, "Simultaneous approximation by Certain Baskakov-Durrmeyer-Stancu Operators", J. Egyptian Math. Soc., 3(20), pp.183~187 (2012)
- H.H. Gonska, "A global inverse theorem on simultaneous approximation by Bernstein-Durrmeyer operators", J.Approx. Theory, 67, pp.28~302 (1991)
- M. Heilmanna, "On simultaneous approximation by the method of baskakov-durrmeyer operators, Numerical Functional Analysis and Optimization", Volume, 10(Issue 1-2), pp.127~138 (1989)
- N. Ispir, "On the Bezier variant of Srivastava-Gupta operators", Applied Math. E-Notes, 5, pp.129~137 (2005)
- H. S. Kasana, "Modified Szasz operators, Conf. Math. Anal. Appl", pp.29~41 (1985), Kuwait, Pergamon Press
- H.S. Kasna, "Inverse and saturation theorems for linear combination of modified Baskakov operators", Approx. Theory Appl, 7(2), pp.65~82 (1991)
- N. Malik, "Some approximation properties for generalized Srivastava-Gupta operators", Appl. Math. Comput, 29, pp.747~758 (2015)
- P. Maheshwari, "On modified Srivastava-Gupta operators", Filomat, 6(22), pp.1173~1177 (2015)
- R. S. Phillips, "An inversion formula for semi-groups of linear operators", Ann. of Math, 59, pp.352~356 (1954)
- by a new sequence of modified Szasz operators, "Math. Forum VI", 1983, 1~11
- R.Paltanea, "Modified Szasz-Mirakyan operators of integral form", Carpathian J. Math, 24(3), pp.378~385 (2008)
- R.Paltanea, "Simultaneous approximation by a class of Szasz-Mirakyan operators", J. Applied Functional Analysis, 9(3-4), pp.356~368 (2014)
- H. M. Srivastava, "A certain family of summation-integral type operators", Math. Comp. Mod, 37(12-13), pp.1307~1315 (2003)
- D. K. Verma, "Convergence in simultaneous approximation for Srivastava-Gupta operators", Math. Sci, 6(22), pp.1~8 (2012)
- R. Yadav, "Approximation by modified Srivastava-Gupta operators", Appl. Math. Comput, 226, pp.61~66 (2014)
- S. Wigert, "Sur l'approximation par polynomes des fonctions continues", Arkiv. Mat. Astr. Fys, 22B, pp.1~4 (1932)
